# SDR HALA20250625195

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 40,657 hours, 6,419 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB,  BURNING PLASTIC ODOR NOTED .SUSPECTED ODOR FROM PACKS.PER TSM 05-50-00-810-829-A AND AMM 36-10-00-615-804-A, PERFORMED HP ENG RUN AND NO FOUND ANY  SMELL AND PLASTIC SMELLS. PERFORMED BLEED SYS AND PACK SYS DECONTAMINATION FOR 60 MIN WITH HOT AIR. OK FOR SERVICE.
